# SDR UALA2013071604981

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 2375, STRINGER 15L FOUND CRACKED.  SKIN REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 1, DETAIL 1.
